Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPun, Chi Sengen
dc.contributor.authorWong, Hoi Yingen
dc.identifier.citationPun, C. S., & Wong, H. Y. (2015). Robust investment–reinsurance optimization with multiscale stochastic volatility. Insurance: Mathematics and Economics, 62, 245-256.en
dc.description.abstractThis paper investigates the investment and reinsurance problem in the presence of stochastic volatility for an ambiguity-averse insurer (AAI) with a general concave utility function. The AAI concerns about model uncertainty and seeks for an optimal robust decision. We consider a Brownian motion with drift for the surplus of the AAI who invests in a risky asset following a multiscale stochastic volatility (SV) model. We formulate the robust optimal investment and reinsurance problem for a general class of utility functions under a general SV model. Applying perturbation techniques to the Hamilton–Jacobi–Bellman–Isaacs (HJBI) equation associated with our problem, we derive an investment–reinsurance strategy that well approximates the optimal strategy of the robust optimization problem under a multiscale SV model. We also provide a practical strategy that requires no tracking of volatility factors. Numerical study is conducted to demonstrate the practical use of theoretical results and to draw economic interpretations from the robust decision rules.en
dc.relation.ispartofseriesInsurance: Mathematics and Economicsen
dc.rights© 2015 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Insurance: Mathematics and Economics, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].en
dc.subjectInvestment and reinsuranceen
dc.subjectMixture of power utilitiesen
dc.subjectHamilton–Jacobi–Bellman–Isaacs equationen
dc.subjectMultiscale stochastic volatilityen
dc.subjectPerturbation methodsen
dc.titleRobust Investment-Reinsurance Optimization with Multiscale Stochastic Volatilityen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Robust Investment-Reinsurance Optimization with Multiscale Stochastic Volatility.pdf388.76 kBAdobe PDFThumbnail

Citations 10

Updated on Jul 16, 2024

Web of ScienceTM
Citations 10

Updated on Oct 29, 2023

Page view(s) 50

Updated on Jul 17, 2024

Download(s) 20

Updated on Jul 17, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.